Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 46, NWS Albany, NY

June 5, 2007Rensselaer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 5, 2007, 1:57 PM EDT for Rensselaer County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2007, 1:57 PM EDT (17:57 UTC)
Expired
Jun 5, 2007, 2:45 PM EDT
In force
48 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Rensselaer County, NY

The radar

The Albany radar (KENX), 61 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 12:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 051757
SVRALY
NYC083-051845-
/O.NEW.KALY.SV.W.0046.070605T1757Z-070605T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
157 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITY OF HOOSICK FALLS...

* UNTIL 245 PM EDT

* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHWEST OF GRAFTON...OR ABOUT 9 MILES EAST OF MECHANICVILLE...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOOSICK FALLS BY 210 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHERN CONNECTICUT.

LAT...LON 4275 7340 4282 7362 4294 7357 4294 7347
      4295 7343 4295 7341 4294 7338 4294 7328

$$
JPV/VTK
1 follow-up statement
000 
WWUS51 KALY 051817
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
216 PM EDT TUE JUN 5 2007

NYC083-051845-
/O.CON.KALY.SV.W.0046.000000T0000Z-070605T1845Z/
RENSSELAER NY-
216 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHERN RENSSELAER COUNTY...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CENTER BRUNSWICK...OR ABOUT NEAR TROY...MOVING NORTHEAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FACTORY HOLLOW...TOMHANNOCK AND EAST SCHAGHTICOKE BY 225 PM EDT...
  PITTSTOWN...MILLERTOWN...BOYNTONVILLE AND JOHNSONVILLE BY 230 PM   
  EDT...  
  WEST HOOSICK...SOUTHWEST HOOSICK AND POTTER HILL BY 235 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING.

LAT...LON 4275 7342 4275 7367 4292 7356 4294 7347
      4295 7343 4281 7357 4294 7338 4293 7330

$$
JPV/VTK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:29 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 5, 10:29 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1029 AM EDT TUE JUN 5 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...AND USHER IN
MUCH COOLER AND LESS HUMID AIR WHICH WILL LAST THROUGH THE MID WEEK
PERIOD...AS HIGH PRESSURE BUILDS ACROSS OUR REGION BEHIND THE FRONT.
A LOW PRESSURE SYSTEM MOVING ACROSS EASTERN CANADA...WILL DRAG A
WARM FRONT AND THEN A COLD FRONT THROUGH OUR REGION FRIDAY AND
FRIDAY EVENING...BRINGING THE THREAT OF MORE SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
14Z ANALYSIS SHOWS STRONG COLD FRONT SLICING THROUGH WESTERN NEW
YORK AND PENNSYLVANIA. AHEAD OF THE FRONT...SCATTERED SHOWERS WITH
EMBEDDED THUNDER HAVE DEVELOPED IN CENTRAL NY...WITH LOW CLOUDS
AND FOG DISSIPATING ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND. WITH DEWPOINTS IN THE LOWER 60S THROUGH OUR FORECAST
AREA...AND SOME CLEARING OCCURRING...SBCAPE VALUES AROUND
1000-1500 J/KG WILL BE COMMON ESPECIALLY FROM THE HUDSON VALLEY
SOUTH AND EAST. THIS IS WHERE THE BEST POTENTIAL FOR SEVERE
THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY EVENING. WITH
STRONG FORCING ALONG THE SURFACE COLD FRONT...AS WELL AS A POTENT
UPPER LEVEL DISTURBANCE...THERE IS A CHANCE OF SEVERE STORMS
ACROSS THE MOHAWK VALLEY AND WESTERN ADIRONDACKS AS WELL. 0-6KM
BULK SHEAR VALUES OF 30-35 KTS ALONG WITH THE STRONG FORCING
SHOULD ALLOW FOR ORGANIZATION OF STORMS INTO CLUSTERS/LINES...WITH
DAMAGING WIND GUSTS THE MAIN THREAT AS 30-40 KT FLOW BETWEEN
500-700 MB WILL BE PRESENT. WBZERO HEIGHTS OF AROUND 9 KFT WILL
RESULT IN A CHANCE OF HAIL AS WELL...POSSIBLY UP TO NICKEL SIZE IN
SOME CELLS. MODERATE CAPE AND VERTICAL WIND SHEAR COMBINED WITH
STRONG FORCING SHOULD RESULT IN A GOOD CHANCE FOR WIDESPREAD
CONVECTION...WITH SCATTERED SEVERE THUNDERSTORMS. WILL BEEF UP
WORDING IN FORECAST TO MENTION SEVERE POTENTIAL THIS AFTERNOON AND
EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL END FAIRLY QUICKLY THIS EVENING AND
HAVE ONLY KEPT ENHANCED WORDING ACROSS FAR NE PORTION OF FA UNTIL
00Z. TONIGHT CLOUDS AND SOME WIND ARE EXPECTED TO PREVENT FROST IN
ADIRONDACKS...BUT A VERY CHILLY START TO THE DAY ON WEDNESDAY WITH
UPPER 30S AND 40S ACROSS BULK OF FA. DRY WEATHER IS EXPECTED
THROUGH FIRST HALF OF THURSDAY NIGHT WITH A VERY CHILLY DAY ON
WEDNESDAY FOLLOWED BY THE COLDEST NIGHT IN SEVERAL WEEKS
WEDNESDAY NIGHT. NEARLY IDEAL RADIATIONAL COOLING CONDITIONS
EXPECTED WEDNESDAY NIGHT WITH TEMPS IN THE 30S TO MID 40S. IN THE
WESTERN ADIRONDACKS...FROST LOOKS TO BE ALMOST A CERTAINTY AS
UPPER 20S TO LOW 30S SHOULD BE WIDESPREAD. TOO EARLY TO ISSUE A
HEADLINE...BUT THIS WILL BE COVERED IN HWO. THURSDAY TEMPERATURES
WILL MODERATE BACK TO MORE SEASONABLE LEVELS...WITH THE NEXT
THREAT OF SHOWERS AND THUNDERSTORMS AHEAD OF A WARM FRONT MOVING
THROUGH THE OHIO VALLEY DURING THE SECOND HALF OF THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS FRIDAY
AFTERNOON INTO FRIDAY EVENING AHEAD OF A COLD FRONT. ON FRIDAY
TEMPS MAY GET VERY WARM ONCE AGAIN AS BULK OF FA IN WARM
SECTOR...SO 80S TO PERHAPS 90 ACROSS BULK OF FA. 0-3KM HELICITY
VALUES IN 60-200 RANGE AND MLMU CAPES 1000-2000 J/KG. THUS FRIDAY
AFTERNOON INTO FRIDAY EVENING LOOKS TO BE ACTIVE ONCE AGAIN. THE
PERIOD FROM SATURDAY THROUGH MONDAY LOOKS TO BE MAINLY DRY WITH
SEASONABLE TEMPS.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
LOOK FOR IFR CONDITIONS TO SLOWLY IMPROVE BACK TO VFR AS CIGS LIFT
AND ANY FOG DISSIPATES DUE TO AN INCREASING SOUTH WIND.

A STRONG COLD FRONT WILL APPROACH THIS AFTERNOON.  LOOK FOR SHOWERS
AND THUNDERSTORMS TO INCREASE IN COVERAGE BY MIDDAY. OUR AREA IS
OUTLOOKED FOR SLIGHT CHANCE FOR SEVERE THUNDERSTORMS WITH THE
POSSIBILITY OF STRONG GUSTY WINDS AND EVEN HAIL. WE FIGURE THE
MOST LIKELY TIME FOR ANY ACTIVITY WOULD BE BETWEEN ABOUT 17Z AND
22Z. WE HAVE PLACED CB WITH SHOWERS IN OUR TERMINALS. CERTAINLY
TOO EARLY TO INCLUDE ANY STRONG WINDS BUT SOMETHING THAT MUST BE
MONITORED AND WE STRONGLY ENCOURAGE ANY USERS PLANNING TO DEPART
AFTER THE MORNING PEAK TO CHECK BACK FOR UPDATES CONCERNING ANY
DEVELOPING THUNDERSTORM TRENDS.

THE FRONT IS PROGGED TO CROSS OUR TERMINALS BY 22Z WITH A NOTABLE
WIND SHIFT FROM SOUTH TO WEST GUSTING TO 20 KTS OR HIGHER AT KALB
AND KPOU...LESS SO AT KGFL. AFTER THE FRONT GOES THROUGH CONVECTION
CANNOT BE COMPLETELY RULED OUT...BUT THE THREAT SHOULD DIMINISH
PRETTY QUICKLY. HAVE PLACED VCSH FOR NOW THROUGH ABOUT 02Z.

AFTER THAT...SHOULD BE LEFT WITH VFR WITH ONLY SCATTERED CLOUDS BUT
STILL A NOTABLE WEST BREEZE...ESPECIALLY AT KALB. DUE TO THE BREEZE
AND COLD AIR ADVECTION...NOT LOOKING FOR ANY FOG FORMATION OVERNIGHT
TONIGHT.

OUTLOOK...
.WED...VFR. NO SIG WX.
.THU...VFR. NO SIG WX.
.FRI...VFR. WDLY SCT PM -TSRAS.
.SAT...VFR.

&&

.HYDROLOGY...
YESTERDAYS 1 TO 3 INCHES OF RAINFALL FROM ALBANY AND POINTS EAST AND
SOUTHWARD (WITH LOCALLY HIGHER AMOUNTS)...RESULTED IN SOME
SIGNIFICANT WITHIN BANK RISES ON SELECT STREAMS AND RIVERS. FURTHER
NORTH AND WEST...LESS THAN AN INCH OF RAIN FELL WITH LITTLE OR NO
EFFECT ON WATERSHEDS.

AVERAGE BASIN RAINFALLS TODAY ARE EXPECTED TO BE IN THE QUARTER TO
HALF INCH RANGE AND SHOULD HAVE LITTLE FURTHER IMPACT ON MOST RIVERS
AND STREAMS. A THUNDERSTORM CONTAINING LOCALLY HEAVIER RAINFALL
COULD RESULT IN SMALLER STREAMS IN THE VICINITY RESPONDING BRIEFLY
TO NEAR BANKFULL.

AFTER THIS EVENING...DRY WEATHER IS EXPECTED WED AND THU SO ALL
STREAMS AND RIVERS WILL RECEDE. THE NEXT CHANCE FOR SHOWERS AND
STORMS IS FRIDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

NEAR TERM...JPV
Hazardous weather outlook, Jun 5, 12:26 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EDT TUE JUN 5 2007

CTZ001-013-MAZ001-025-NYZ033-039>043-047>054-058>061-063>066-082>084-
VTZ013>015-061100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-HAMILTON-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1226 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW
YORK EXCEPT HERKIMER COUNTY...SOUTHERN VERMONT...BERKSHIRES AND
LITCHFIELD COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...
LITCHFIELD.

IN NEW YORK...
ALBANY...CLOUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON...
MONTGOMERY...RENSSELAER...SARATOGA..SCHENECTADY...SCHOHARIE
...ULSTER...WARREN...AND WASHINGTON.

IN MASSACHUSETTS...
BERKSHIRE.

IN VERMONT...
BENNINGTON...AND WINDHAM.

NYZ032-038-061100-
NORTHERN HERKIMER-SOUTHERN HERKIMER-
1226 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER COUNTY NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL OCCUR THIS AFTERNOON INTO EVENING AND SOME MAY
BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

FROST IS POSSIBLE LATE WEDNESDAY NIGHT AS A CHILLY AIRMASS MOVES
INTO THE REGION.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 5, 12:55 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1255 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HAIL             MECHANICVILLE           42.90N 73.69W
06/05/2007  M1.00 INCH       SARATOGA           NY   LAW ENFORCEMENT

&&
Local storm report, Jun 5, 12:56 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1256 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             CLIFTON PARK            42.85N 73.81W
06/05/2007  E1.00 INCH       SARATOGA           NY   LAW ENFORCEMENT

&&
Local storm report, Jun 5, 1:01 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
101 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND DMG     SCHAGHTICOKE            42.90N 73.59W
06/05/2007                   RENSSELAER         NY   COUNTY OFFICIAL

            WIRES DOWN

&&
Local storm report, Jun 5, 1:05 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
105 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             COHOES                  42.77N 73.71W
06/05/2007  E1.00 INCH       ALBANY             NY   TRAINED SPOTTER

&&
Special weather statement, Jun 5, 1:15 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
115 PM EDT TUE JUN 5 2007

MAZ025-NYZ061-051745-
EASTERN COLUMBIA NY-SOUTHERN BERKSHIRE MA-
115 PM EDT TUE JUN 5 2007

...A STRONG THUNDERSTORM IN COLUMBIA AND BERKSHIRE COUNTIES...

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH.  THIS STORM
WAS LOCATED NEAR ANCRAM...OR ABOUT 13 MILES SOUTHEAST OF HUDSON...AND
MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
COPAKE BY 125 PM EDT
GREAT BARRINGTON...6 MILES SOUTHWEST OF HOUSATONIC AND 6 MILES
NORTHWEST OF SHEFFIELD BY 145 PM EDT

SNYDER/STUART
Local storm report, Jun 5, 1:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             COVEVILLE               43.06N 73.60W
06/05/2007  E0.75 INCH       SARATOGA           NY   TRAINED SPOTTER

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:38 AM EDTSevere Thunderstorm WarningALYDutchess52 min
Jun 5, 11:41 AM EDTSevere Thunderstorm WarningALYSaratoga49 min
Jun 5, 11:44 AM EDTSevere Thunderstorm WarningALYSchenectady31 min
Jun 5, 12:21 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington54 min
Jun 5, 12:28 PM EDTSevere Thunderstorm WarningALYSaratoga47 min
Jun 5, 12:52 PM EDTSevere Thunderstorm WarningALYAlbany38 min
Jun 5, 1:09 PM EDTSevere Thunderstorm WarningALYWashington66 min
Jun 5, 1:11 PM EDTSevere Thunderstorm WarningALYSaratoga49 min
Jun 5, 1:14 PM EDTSevere Thunderstorm WarningALYRensselaer46 min
Jun 5, 1:16 PM EDTSevere Thunderstorm WarningALYColumbia59 min
Jun 5, 2:45 PM EDTSevere Thunderstorm WarningALYRensselaer60 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.